Jump to content
CrazyBoards.org

Recommended Posts

I’m tapering 9mg Valium (down from 20mg) and extremely anxious.   This is my second taper after a rapid taper in Jan 17.    I’m terrified and holding at the moment.     Feel doomed that I’ll continue to feel worse as i continue to drop.  I’m doing a daily micro drop.   Averaging 1mg every 30 days.   Have the horror stories stuck in my head.   My life is on hold...disengaged with wife, Kids, friends, terrified.   

Share this post


Link to post
Share on other sites
Posted (edited)

@CharDog33, I assume your doc is supervising your taper?........If so, perhaps you might consider asking about a temporary helper med to get you through the taper....

Gabapentin (neurontin) comes to mind, but your doc may have some ideas about other options.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×